A new algorithm for solving Toeplitz linear systems
Date
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Видавництво Львівської політехніки
Lviv Politechnic Publishing House
Lviv Politechnic Publishing House
Abstract
У цій статті нас цікавить розв’язання лінійних систем Тепліца. Використовуючи спеціальну структуру Тепліца, даємо нову форму розкладання матриці коефіцієнтів. Базуючись на цій матричній формі декомпозиції та в поєднанні з формулою Шермана–Морісона, запропоновано ефективний алгоритм для розв’язання розглянутої проблеми. Наведено типовий приклад для ілюстрації різних кроків запропонованого алгоритму. Крім того, наведені чисельні тести, що демонструють ефективність нашого алгоритму.
In this paper, we are interested in solving the Toeplitz linear systems. By exploiting the special Toeplitz structure, we give a new decomposition form of the coefficient matrix. Based on this matrix decomposition form and combined with the Sherman–Morrison formula, we propose an efficient algorithm for solving the considered problem. A typical example is presented to illustrate the different steps of the proposed algorithm. In addition, numerical tests are given showing the efficiency of our algorithm.
In this paper, we are interested in solving the Toeplitz linear systems. By exploiting the special Toeplitz structure, we give a new decomposition form of the coefficient matrix. Based on this matrix decomposition form and combined with the Sherman–Morrison formula, we propose an efficient algorithm for solving the considered problem. A typical example is presented to illustrate the different steps of the proposed algorithm. In addition, numerical tests are given showing the efficiency of our algorithm.
Description
Citation
Aoulad O. F. A new algorithm for solving Toeplitz linear systems / O. F. Aoulad, C. Tajani // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 807–815.